# SDR DHL2002743517

- Difficulty date: December 8, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING ACCEPTANCE FLIGHT AFTER C CHECK, AFTER LANDING BROUGHT ENGINE INTO REVERSE THRUST. TOOK ENGINE OUT OF REVERSER PUSH THRUST LEVERS FORWARD AND ENGINE NR 3 FLAMED OUT.   REMOVED AND REPLACED NR 3 ENGINE FCU AND FUEL PUMP, FUEL HEATER ASSY. OPS AND LEAK CHECK. NORMAL PER M.M. 71-00,
